Record number :
161802
Title of article :
A plea for the use of ukasiewicz triplets in the definition of fuzzy preference structures. (II). The identity case
Author/Authors :
Bernard De Baets، نويسنده , , Bartel Van de Walle، نويسنده , , Etienne Kerre، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
8
From page :
303
To page :
310
Keywords :
Fuzzy preference structures , Lukasiewicz triplets , Fuzzy relations , Preference modelling
Journal title :
FUZZY SETS AND SYSTEMS
Serial Year :
1998
Link To Document :
بازگشت